# SDR ZB0R20070003

- Difficulty date: October 15, 2007
- Submitted: October 17, 2007
- Operation: General aviation
- Aircraft: N15412
- Make and model: Piper PA-34-200
- Aircraft serial: 347350060
- Aircraft time: 8,770 hours
- Engine: Lyc IO360A1A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 9686002
- Condition: Leaking
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING GEAR MAINTENANCE, FOUND NLG ACTUATOR LEAKING. INSPECTION REVEALED WORN SEALS. REPLACED SEALS BUT STILL LEAKED. FURTHER INSPECTION WITH BORESCOPE IN BODY OF ACTUATOR REVEALED LONGITUDINAL SCORING ON INSIDE WALL OF ACTUATOR BODY. REPLACED ACTUATOR TO CORRECT DISCREPANCY.
